# SDR 96ZZZX514

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N479MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1553SA
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: C25317P
- Condition: Cracked
- Location: Propeller
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
